Journal article icon

Journal article

RENORMALIZATION OF VACUUM TRAJECTORIES IN DUAL UNITARIZATION

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
65
Issue:
1
Pages:
81-84
Publication date:
1976
DOI:
ISSN:
0370-2693
URN:
uuid:f15beeaa-c037-4dac-8978-9c2f3c053599
Source identifiers:
17524
Local pid:
pubs:17524

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP